English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On prime decompositions of knotted graphs and orbifolds

MPS-Authors
/persons/resource/persons235784

Matveev,  Sergei V.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Matveev, S. V. (2010). On prime decompositions of knotted graphs and orbifolds. Atti del Seminario Matematico e Fisico dell' Università di Modena e Reggio Emilia, 57, 89-96.


Cite as: https://hdl.handle.net/21.11116/0000-0004-2564-2
Abstract
There is no abstract available